# SDR SWAA2014052228248

- Difficulty date: May 18, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,165 hours, 28,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT BATTERY PACKS INOPERATIVE.  R & R BATTERY PACK IAW TC.
